Alert archive / Texas / Wind Advisories in 2010
Wind Advisory 9, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this wind advisory at Sep 6, 2010, 3:21 PM CDT for 25 counties in Texas. It took effect at Sep 7, 2010, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2010, 3:21 PM CDT (20:21 UTC)
- In effect from
- Sep 7, 2010, 10:00 AM CDT
- Expired
- Sep 7, 2010, 6:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Austin/San Antonio, TX
All 25 counties
Atascosa County, TX, Bandera County, TX, Bexar County, TX, Blanco County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 78 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 8.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
161 WWUS74 KEWX 062021 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 321 PM CDT MON SEP 6 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM TUESDAY UNTIL MIDNIGHT TUESDAY NIGHT... .WINDS WILL BEGIN TO INCREASE ACROSS SOUTH CENTRAL TEXAS AS TROPICAL STORM HERMINE APPROACHES. SUSTAINED WINDS OF 20 TO 30 MPH ARE POSSIBLE ON TUESDAY AS HERMINE PUSHES NORTHWARD ACROSS THE RIO GRANDE PLAINS. GUSTS AS HIGH AS 45 MPH ARE POSSIBLE IN THE BANDS OF SHOWERS AND THUNDERSTORMS. WINDS WILL BEGIN TO DECREASE LATE TUESDAY NIGHT AND INTO EARLY WEDNESDAY AS HERMINE MOVES NORTHWARD INTO CENTRAL TEXAS. TXZ184>191-202>208-217>225-228-070430- /O.NEW.KEWX.WI.Y.0009.100907T1500Z-100908T0500Z/ EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-HAYS-KINNEY- UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...ROCKSPRINGS...LEAKEY...KERRVILLE... BANDERA...FREDERICKSBURG...BOERNE...BLANCO...SAN MARCOS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...EAGLE PASS...CRYSTAL CITY...PEARSALL... PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO... HALLETTSVILLE...CARRIZO SPRINGS 321 PM CDT MON SEP 6 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT. SUSTAINED WINDS OF 20 TO 30 MPH ARE POSSIBLE ON TUESDAY AS HERMINE PUSHES NORTHWARD ACROSS THE RIO GRANDE PLAINS. GUSTS AS HIGH AS 45 MPH ARE POSSIBLE IN THE BANDS OF SHOWERS AND THUNDERSTORMS. WINDS WILL BEGIN TO DECREASE LATE TUESDAY NIGHT AND INTO EARLY WEDNESDAY AS HERMINE MOVES NORTHWARD INTO CENTRAL TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
669 WWUS74 KEWX 070427 AAA NPWEWX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1127 PM CDT MON SEP 6 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM TUESDAY UNTIL MIDNIGHT TUESDAY NIGHT... .WINDS WILL BEGIN TO INCREASE ACROSS SOUTH CENTRAL TEXAS AS THE REMANANTS OF TROPICAL STORM HERMINE APPROACHES. SUSTAINED WINDS OF 20 TO 30 MPH ARE POSSIBLE ON TUESDAY AS HERMINE PUSHES NORTHWARD ACROSS THE RIO GRANDE PLAINS. GUSTS AS HIGH AS 45 MPH ARE POSSIBLE IN THE BANDS OF SHOWERS AND THUNDERSTORMS. WINDS WILL BEGIN TO DECREASE LATE TUESDAY NIGHT AND INTO EARLY WEDNESDAY AS HERMINE MOVES NORTHWARD INTO CENTRAL TEXAS. TXZ184>191-202>208-217>225-228-071230- /O.CON.KEWX.WI.Y.0009.100907T1500Z-100908T0500Z/ EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-HAYS-KINNEY- UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...ROCKSPRINGS...LEAKEY...KERRVILLE... BANDERA...FREDERICKSBURG...BOERNE...BLANCO...SAN MARCOS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...EAGLE PASS...CRYSTAL CITY...PEARSALL... PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO... HALLETTSVILLE...CARRIZO SPRINGS 1127 PM CDT MON SEP 6 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT... SUSTAINED WINDS OF 20 TO 30 MPH ARE POSSIBLE ON TUESDAY AS THE REMNANTS OF HERMINE PUSHES NORTHWARD ACROSS THE RIO GRANDE PLAINS. GUSTS AS HIGH AS 45 MPH ARE POSSIBLE IN THE BANDS OF SHOWERS AND THUNDERSTORMS. WINDS WILL BEGIN TO DECREASE LATE TUESDAY NIGHT AND INTO EARLY WEDNESDAY AS HERMINE MOVES NORTHWARD INTO CENTRAL TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
782 WWUS74 KEWX 071053 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 553 AM CDT TUE SEP 7 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING UNTIL MIDNIGHT TONIGHT... .WINDS WILL BEGIN TO INCREASE ACROSS SOUTH CENTRAL TEXAS AS THE REMNANTS OF TROPICAL STORM HERMINE APPROACHES. SUSTAINED WINDS OF 25 TO 35 MPH ARE POSSIBLE LATE THIS MORNING AS HERMINE PUSHES NORTHWARD ACROSS THE RIO GRANDE PLAINS INTO SOUTH CENTRAL TEXAS. GUSTS AS HIGH AS 50 MPH ARE POSSIBLE IN THE BANDS OF SHOWERS AND THUNDERSTORMS. WINDS WILL BEGIN TO DECREASE LATE THIS EVENING INTO EARLY WEDNESDAY AS HERMINE CONTINUES TO MOVE NORTHWARD ACROSS CENTRAL TEXAS. TXZ184>191-202>208-217>225-228-072100- /O.CON.KEWX.WI.Y.0009.100907T1500Z-100908T0500Z/ EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-HAYS-KINNEY- UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...ROCKSPRINGS...LEAKEY...KERRVILLE... BANDERA...FREDERICKSBURG...BOERNE...BLANCO...SAN MARCOS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...EAGLE PASS...CRYSTAL CITY...PEARSALL... PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO... HALLETTSVILLE...CARRIZO SPRINGS 553 AM CDT TUE SEP 7 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CDT TONIGHT... SUSTAINED WINDS OF 25 TO 35 MPH ARE POSSIBLE TODAY AS THE REMNANTS OF HERMINE PUSHES NORTHWARD ACROSS THE RIO GRANDE PLAINS INTO SOUTH CENTRAL TEXAS. GUSTS AS HIGH AS 50 MPH ARE POSSIBLE IN THE BANDS OF SHOWERS AND THUNDERSTORMS. WINDS WILL BEGIN TO DECREASE LATE THIS EVENING INTO EARLY WEDNESDAY AS HERMINE CONTINUES TO MOVE FARTHER INLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
497 WWUS74 KEWX 071925 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 225 PM CDT TUE SEP 7 2010 ...WIND ADVISORY IN EFFECT THIS AFTERNOON UNTIL 6 PM TONIGHT... .WINDS WILL BEGIN TO DECREASE ACROSS SOUTH CENTRAL TEXAS AS THE TROPICAL DEPRESSION MOVES INTO CENTRAL TEXAS THIS EVENING. SUSTAINED WINDS OF 25 TO 35 MPH ARE STILL POSSIBLE THIS AFTERNOON AS THE CENTER OF THE DEPRESSION PUSHES NORTHWARD INTO THE HILL COUNTRY. GUSTS AS HIGH AS 50 MPH ARE POSSIBLE IN THE INNER BANDS OF SHOWERS AND THUNDERSTORMS AS THEY PUSH NORTH INTO THE HILL COUNTRY LATER THIS AFTERNOON. TXZ184>191-202>208-217>225-228-072300- /O.EXT.KEWX.WI.Y.0009.000000T0000Z-100907T2300Z/ EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-HAYS-KINNEY- UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...ROCKSPRINGS...LEAKEY...KERRVILLE... BANDERA...FREDERICKSBURG...BOERNE...BLANCO...SAN MARCOS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...EAGLE PASS...CRYSTAL CITY...PEARSALL... PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO... HALLETTSVILLE...CARRIZO SPRINGS 225 PM CDT TUE SEP 7 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
413 WWUS74 KEWX 072121 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 421 PM CDT TUE SEP 7 2010 ...WIND ADVISORY IN EFFECT THIS AFTERNOON UNTIL 6 PM TONIGHT... .WINDS WILL BEGIN TO DECREASE ACROSS SOUTH CENTRAL TEXAS AS THE TROPICAL DEPRESSION MOVES INTO CENTRAL TEXAS THIS EVENING. SUSTAINED WINDS OF 25 TO 35 MPH ARE STILL POSSIBLE THIS AFTERNOON AS THE CENTER OF THE DEPRESSION PUSHES NORTHWARD INTO THE HILL COUNTRY. GUSTS AS HIGH AS 50 MPH ARE POSSIBLE IN THE INNER BANDS OF SHOWERS AND THUNDERSTORMS AS THEY PUSH NORTH INTO THE HILL COUNTRY LATER THIS AFTERNOON. TXZ184>191-202>208-217>225-228-072300- /O.CON.KEWX.WI.Y.0009.000000T0000Z-100907T2300Z/ EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-HAYS-KINNEY- UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...ROCKSPRINGS...LEAKEY...KERRVILLE... BANDERA...FREDERICKSBURG...BOERNE...BLANCO...SAN MARCOS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...EAGLE PASS...CRYSTAL CITY...PEARSALL... PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO... HALLETTSVILLE...CARRIZO SPRINGS 421 PM CDT TUE SEP 7 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this wind advisory went out at Sep 6, 12:37 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Sep 6, 12:37 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1237 PM CDT MON SEP 6 2010 .AVIATION... TROPICAL STORM HERMINE WILL MAKE LANDFALL JUST SOUTH OF KBRO OVERNIGHT AND MOVE NORTH TO SOUTH CENTRAL TEXAS BY LATE TUESDAY. DEEP TROPICAL MOISTURE WILL SURGE ACROSS SOUTH CENTRAL TEXAS TODAY. ISOLATED TO SCATTERED SHRA/TSRA CAN BE EXPECTED EAST OF KAQO TO MMPG LINE THIS AFTERNOON INTO THE EARLY OVERNIGHT HOURS. SHRA/TSRA WILL BECOME MORE NUMEROUS LATE IN THE OVERNIGHT HOURS INTO TUESDAY. VFR SKIES WILL PREVAIL WITH CUMULUS AND CIRRUS, EXCEPT MVFR CIGS IN AND NEAR SHRA/TSRA WITH ASSOCIATED CB THIS AFTERNOON AND EVENING. CIGS WILL LOWER TO MVFR AND IFR OVERNIGHT INTO TUESDAY AS SHRA/TSRA BECOME MORE NUMEROUS. IFR/MVFR VSBYS CAN ALSO BE EXPECTED. E TO SE WINDS 5 TO 15 KTS THIS AFTERNOON WILL SLOWLY TURN TO NE AND N ON TUESDAY WITH AN INCREASE IN SPEED TO 10 TO 18 KTS WITH GUSTS TO 25 KTS. WIND GUSTS TO 40 KTS ARE POSSIBLE S OF KSAT IN THE AFTERNOON. && .PREV DISCUSSION... /ISSUED 1044 AM CDT MON SEP 6 2010/ DISCUSSION... TROPICAL STORM HERMINE IS CURRENTLY TRACKING TO THE NORTH- NORTHWEST AT ABOUT 13 MPH TOWARD THE SOUTH TEXAS COAST. THE STORM IS FORECAST TO CONTINUE TO PUSH TO THE NORTHWEST ACROSS THE SOUTHERN HALF OF TEXAS THROUGH THE NEXT 12-36 HOURS BEFORE LIFTING ACROSS CENTRAL TEXAS ON WEDNESDAY. CLOUD COVER AND CHANCES FOR RAIN WILL INCREASE FROM THE SOUTHEAST THROUGHOUT THIS AFTERNOON AND EVENING. THE ONGOING FORECAST IS ON TRACK WITH NO ADJUSTMENTS NECESSARY FOR THE NEAR-TERM. HAVE LEFT CURRENT FLASH FLOOD WATCH AS-IS AS FAR AS TIMING AND LOCATION BUT WILL REFRESH WORDING BASED ON LATEST FORECAST GUIDANCE. HAVE ALSO UPDATED WIND GRIDS FOR TUESDAY THROUGH WEDNESDAY BASED ON NHC GUIDANCE. NEW PRODUCTS WILL BE OUT SHORTLY. PREV DISCUSSION... /ISSUED 629 AM CDT MON SEP 6 2010/ AVIATION... PATCHY MVFR CIGS WERE DEVELOPING ACROSS THE AREA ALONG WITH SOME PATCHY MVFR BR. CIGS COULD BRIEFLY DIP TO IFR CONDITIONS BETWEEN 12 AND 14Z. MVFR CIGS WILL LIFT TO VFR MOST AREAS...HOWEVER INCREASING SHRA/TSRA FROM THE COASTAL PLAINS INTO S CENTRAL TX THIS AFTERNOON WILL RESULT IN LOWER CONDITIONS. CONDITIONS WILL DETERIORATE LATE TODAY AND OVERNIGHT TROPICAL MOISTURE ASSOCIATED WITH TROPICAL STORM HERMINE MOVES INLAND OVER THE LOWER TEXAS COAST AND SHRA/TSRA BEGIN TO AFFECT TERMINALS. PREV DISCUSSION... /ISSUED 448 AM CDT MON SEP 6 2010/ DISCUSSION... THE DEVELOPMENT OF TROPICAL STORM HERMINE OVER THE WESTERN GULF WILL AMPLIFY AN ALREADY WET FORECAST FOR SOUTH CENTRAL TEXAS FOR THE PERIOD FROM EARLY TUESDAY THROUGH MIDDAY WEDNESDAY. THE FORECAST TRACK FROM NHC AND MODEL CONSENSUS REFLECT GOOD CONFIDENCE AS A DEVELOPING HIGH PRESSURE RIDGE OVER THE NORTHERN GULF COAST STEERS THE STORM TO THE NNW FOR THE NEXT COUPLE DAYS. THE ENVIRONMENTAL SSE WINDS SHOULD MAKE FOR AN ELONGATED RAIN PATTERN...STRETCHING THE QPF PATTERN OF THE TROPICAL STORM IN A NNW-SSE ELLIPTICAL SHAPE...WITH THE HEAVY RAIN THREAT SHIFTING GRADUALLY NW FROM OUR SE COUNTIES LATE TONIGHT TO OUR NORTHWEST COUNTIES BY MIDDAY WEDNESDAY. AHEAD OF THIS SYSTEM THERE APPEARS TO BE A SOME SURGING OF GULF MOISTURE AND INSTABILITY INTO THE DRY AND STABLE REGIME CURRENTLY OVER SOUTH CENTRAL TEXAS. THUS WILL ISSUE AN UPDATE TO ADD SLIGHTLY HIGHER POPS INTO THE SAT/AUS AREAS LATE THIS MORNING. SOME HIGHER WINDS WILL ALSO BE ADDED TO THE RIO GRANDE PLAINS FOR TUESDAY...WITH WINDS EXPECTED TO APPROACH ADVISORY CRITERIA OVER THE RIO GRANDE PLAINS TUESDAY NIGHT. THE TRACK OF HERMINE IS EXPECTED TO PULL THE HIGHEST INSTABILITY NORTH OF THE FORECAST AREA BY WEDNESDAY AFTERNOON...BUT REMNANT DEEP TROPICAL MOISTURE WILL WARRANT SLIGHT CHANCE TO LOW CHANCE POPS THROUGH THURSDAY. AS THE HIGH PRESSURE RIDGE CONTINUES TO EXPAND OVER THE GULF STATES...HOT AND HUMID CONDITIONS ARE EXPECTED TO FILL IN THUS DAY WITH TRIPLE DIGIT HEAT INDICES EXPECTED FOR MANY AREAS THURSDAY THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 95 76 88 76 87 / 20 20 80 80 60 AUSTIN BERGSTROM INTL AIRPORT 94 75 87 77 88 / 30 40 90 80 60 NEW BRAUNFELS MUNI AIRPORT 94 75 87 76 87 / 40 50 90 90 60 BURNET MUNI AIRPORT 92 74 83 74 86 / 10 20 80 80 60 DEL RIO INTL AIRPORT 94 74 90 74 89 / - 10 60 50 50 GEORGETOWN MUNI AIRPORT 93 75 86 75 88 / 20 20 80 70 60 HONDO MUNI AIRPORT 94 74 87 76 86 / 20 20 80 90 60 SAN MARCOS MUNI AIRPORT 94 76 87 75 88 / 30 50 90 90 60 LA GRANGE - FAYETTE REGIONAL 92 76 86 77 87 / 40 50 90 60 60 SAN ANTONIO INTL AIRPORT 94 76 87 76 87 / 30 40 90 90 60 STINSON MUNI AIRPORT 94 76 87 76 87 / 40 50 90 90 60 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL... COMAL...DE WITT...FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS... KARNES...LAVACA...LEE...MEDINA...TRAVIS...WILLIAMSON...WILSON. FLASH FLOOD WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BLANCO...BURNET...DIMMIT... EDWARDS...GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MAVERICK... REAL...UVALDE...VAL VERDE...ZAVALA. && 25/04
Hazardous weather outlook, Sep 6, 11:09 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1109 AM CDT MON SEP 6 2010 TXZ171>173-183>194-202>209-217>225-228-071030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1109 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... TROPICAL STORM HERMINE WILL MOVE NORTH-NORTHWEST MAKING LANDFALL ALONG THE COAST OF NORTHEASTERN MEXICO OR EXTREME SOUTHERN TEXAS DURING THE OVERNIGHT HOURS. DEEP TROPICAL MOISTURE WILL SURGE ACROSS SOUTH CENTRAL TEXAS TODAY INTO TONIGHT. SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS THE REGION TODAY INTO TONIGHT. LOCALLY HEAVY RAINS ARE POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH WEDNESDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... TROPICAL STORM HERMINE AND DEEP TROPICAL MOISTURE WILL MOVE ACROSS THE AREA TUESDAY THROUGH MIDDAY WEDNESDAY. NUMEROUS BANDS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED. HEAVY RAINFALL RATES OF 1 TO 3 INCHES PER HOUR WILL BE POSSIBLE. WIDESPREAD RAINS OF 2 TO 5 INCHES ARE EXPECTED...WITH HIGHER TOTALS UP TO 12 INCHES POSSIBLE BY MIDDAY WEDNESDAY. A FLASH FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH WEDNESDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. IN ADDITION...WIND GUSTS UP TO 45 MPH ARE POSSIBLE IN THE BANDS OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY INTO WEDNESDAY.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 4:17 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 66 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.